MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
Journal Article
Falqui G, Reina C, Zampa A. A note on the super Krichever map. J. Geom. Phys. 37 (2001), no. 1-2, 169-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1494
Zampieri M, Soranzo N, Bianchini D, Altafini C. Origin of Co-Expression Patterns in E.coli and S.cerevisiae Emerging from Reverse Engineering Algorithms. PLoS ONE 3 (2008) e2981 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2722
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Facchetti G, Altafini C, Zampieri M. Predicting and characterizing selective multiple drug treatments for metabolic diseases and cancer. BMC Systems Biology. 29 August 2012, Page 115 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6515
Perroni F, Zhang D. Pseudo-automorphisms of positive entropy on the blowups of products of projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34714
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188
Cellina A, Zagatti S. A version of Olech\\\'s lemma in a problem of the calculus of variations. SIAM J. Control Optim. 32 (1994) 1114-1127 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3514
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420

Pages

Sign in